# SDR C2XA02BT019

- Difficulty date: May 26, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 036
- Condition: Faulty
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR---CO3540, CREW REPORTED "LANDING GEAR DISAGREEMENT ON MAIN GEAR. AIRCRAFT AIR RETURNED" (TO NEWARK WITHOUT INCIDENT).....MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED RIGHTHAND MAIN LANDING GEAR UPLOCK IAW EMB145 AMM #32-33-10. OPS. CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
